# SDR 95FDEA01210

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C237-02), ON TOP CHORD OF BS 1030 FLOORBEAM RBL 9 TO 22 LBL 51.5 WL 208.  MECHANICALLY REMOVED CORROSION FROM TOP CHORD OF FLOORBEAM AT BS 1030 RBL 9 TO 22 LBL 51.5 AREA WAS OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPAIRED TOP CHORD OF FLOORBEAM AT BS 1030 LBL 51.5 WL 208 PER FEDEX EA 7-5310-25603.
